# SDR SIMA20151019001

- Difficulty date: October 19, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 38,212 hours, 35,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO LIGHTNING STRIKES, DAMAGE TO CTR FUSELAGE 1 SKIN, BETWEEN FRAME 23 - 24, STRINGER 20R - 21R.  REPAIRED TWO LIGHTNING STRIKES DAMAGE IAW ERS-EM-53MR-1719.
